The University of Southampton
University of Southampton Institutional Repository

Soluble right orderable groups are locally indicable

Soluble right orderable groups are locally indicable
Soluble right orderable groups are locally indicable
0008-4395
22-29
Chiswell, I.M.
d92d447c-5013-4d5b-a5e7-7a835d843607
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Chiswell, I.M.
d92d447c-5013-4d5b-a5e7-7a835d843607
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4

Chiswell, I.M. and Kropholler, P.H. (1993) Soluble right orderable groups are locally indicable. Canadian Mathematical Bulletin, 36 (1), 22-29. (doi:10.4153/CMB-1993-004-2).

Record type: Article

Full text not available from this repository.

More information

Published date: 1993
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349615
URI: https://eprints.soton.ac.uk/id/eprint/349615
ISSN: 0008-4395
PURE UUID: 2364859b-7ea4-467d-b5f9-39e9ab7d6b26
ORCID for P.H. Kropholler: ORCID iD orcid.org/0000-0001-5460-1512

Catalogue record

Date deposited: 11 Mar 2013 15:13
Last modified: 26 Jul 2019 00:31

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×